# SDR AALA202505221173

- Difficulty date: April 27, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N965AN
- Make and model: Boeing 737823
- Aircraft serial: 29544
- Aircraft time: 68,984 hours, 29,046 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Torque Box
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON APU TORQUE BOX LEFT HAND LOWER CHORD FROM BS 1091 TO BS 1098 AT S14L. REPAIRED CHORD PER EA 364557.
